# SDR U2RA202009190004

- Difficulty date: August 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 321U457211
- Part serial: NONE
- Condition: Corroded
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 744-54-0004 FOUND NR 4 ENGINE PYLON AFT LOWER WEB "T" ANGLES, DETERIORATED HI LOCK COLLARS WITH CORROSION.  REPAIRED PER VT-SAA EA 747-5461-56-A8526 REV I/R.
